MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 12.5FX28CM HEMO-CATH; HEMO-CATH LT

MEDICAL COMPONENTS, INC. 12.5FX28CM HEMO-CATH; HEMO-CATH LT
Model Number SL28
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently waiting for the return of the device for evaluation.
 
Event or Problem Description
The arterial and venous luers at the end of the extension lines became loose, with the venous luer completely disconnecting from the extension line.Alcohol prep pads are used to cleanse the lines, using a total of about 8-10 prep pads during the connection and disconnection process.More pads are used if the patient's line has to be reversed at any point during treatment.
 
Additional Manufacturer Narrative
After visual inspection of the returned device, a review of the manufacture records for the lot, and the fact that the device was implanted for approximately 4 months without any reported issue, it was determined that the root cause of this issue is not manufacturing based.A definitive root cause cannot be determined.

Brand Name
12.5FX28CM HEMO-CATH
Common Device Name
HEMO-CATH LT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key8859297
Report Number2518902-2019-00047
Device Sequence Number16272051
Product Code MSD
UDI-Device Identifier00884908045864
UDI-Public884908045864
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K113487
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSL28
Device Catalogue NumberSL28
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR